# SDR USAA2012082200006

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 9,979 hours, 8,495 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PNEUMATIC ASSEMBLY REQUIRES SERVICING.  MAINTENANCE SERVICED R2 DOOR ASSIST PNEUMATIC ACCUMULTOR.  NO FURTHER DEFECTS NOTED.
